Some sequence spaces of Invariant means and lacunary defined by a Musielak-Orlicz function over n-normed spaces


In the present paper we introduce some sequence spaces combining lacunary sequence, invariant means over n-normed spaces defined by Musielak-Orlicz function ℳ= (Mk). We study some topological properties and also prove some inclusion results between these spaces.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] M. Aldhaifallah, K. S. Nisar, H. M. Srivastava and M. Mursaleen, Statistical ı-convergence in probabilistic normed spaces, J. Function spaces, 2017 (2017), Article ID 3154280, 1-7.

  • [2] M. Et and R. Ç olak, On generalized difference sequence spaces, Soochow J. Math. 21 (1995), 377-386.

  • [3] A. R. Freedman, J. J.Sember and M. Raphael, Some Cesaro-type summability spaces, Proc. London Math. Soc., 37 (1978), 508-520.

  • [4] S. Gähler, Linear 2-normietre Rume, Math. Nachr., 28 (1965), 1-43.

  • [5] H. Gunawan, On n-Inner Product, n-Norms, and the Cauchy-Schwartz Inequality, Sci. Math. Jap., 5 (2001), 47-54.

  • [6] H. Gunawan, The space of p-summable sequence and its natural n-norm, Bull. Aust. Math. Soc., 64 (2001), 137-147.

  • [7] H. Gunawan and M. Mashadi, On n-normed spaces, Int. J. Math. Math. Sci., 27 (2001), 631-639.

  • [8] U. Kadak, N. L. Braha and H. M. Srivastava, Statistical weighted B-summability and its appli- cations to approximation theorems, Appl. Math. Comput., 302 (2017), 80-96.

  • [9] H. Kızmaz, On certain sequence spaces, Canad. Math-Bull., 24 (1981), 169-176.

  • [10] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math., 80 (1948), 167-190.

  • [11] J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 345-355.

  • [12] E. Malkowsky, M. Mursaleen and S. Suantai, The dual spaces of sets of difference sequences of order m and matrix transformations, Acta. Math. Sinica, 23 (2007), 521-532.

  • [13] L. Maligranda, Orlicz spaces and interpolation, Seminars in Mathematics 5, Polish Academy of Science, 1989.

  • [14] A. Misiak, n-inner product spaces, Math. Nachr., 140 (1989), 299-319.

  • [15] S. A. Mohiuddin, H. M. Srivastava and A. Alotaibi, Application of measures of noncompact- ness to the inınite systems of second order diıerential equations in `p spaces, Adv. Diıerence Equations, 2016 (2016), Article ID 317, 1-13.

  • [16] M. Mursaleen, Generalized spaces of difference sequences, J. Math. Anal. Appl., 203 (1996), 738-745.

  • [17] M. Mursaleen, Matrix transformation between some new sequence spaces, Houston J. Math., 9 (1983), 505-509.

  • [18] M. Mursaleen, On some new invariant matrix methods of summability, Quart. J. Math., Oxford (2) 34 (1983), 77 - 86.

  • [19] M. Mursaleen, M. A. Khan and Qamaruddin, Diıerence sequence spaces deıned by Orlicz functions, Demanstratio Math. Vol. XXXII(1999), 145-150.

  • [20] M. Mursaleen, S. K. Sharma and A. KiliÇ man, Diıerence sequence spaces deıned by Orlicz functions, Abstarct and Applied Analysis, Volume (2013).

  • [21] M. Mursaleen, H. M. Srivastava and S. K. Sharma, Generalized statistically converegnt sequence of fuzzy numbers, J. Intell. Fuzzy systems, 30 (2016), 1511-1518.

  • [22] M. Mursaleen, Md. Nasiruzzaman and H. M. Srivastava, Approximation by bicomplex beta operators in compact BC-disks, Math. Meth. Appl., 39 (2016), 2916-2919.

  • [23] M. Mursaleen and S. K. Sharma, Entire sequence spaces deıned on locally convex Hausdorı topological space, Iranain Journal of Science & Technology, Transaction A, Volume 38 (2014), 105-109.

  • [24] M. Mursaleen, S. K. Sharma, S. A. Mohiuddine and A. KiliÇ man, New difference sequence spaces deıned by Musielak-Orlicz function, Abstarct and Applied Analysis, Volume (2014).

  • [25] J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Mathematics, 1034 (1983).

  • [26] K. Raj, A. K. Sharma and S. K. Sharma, A Sequence space deıned by Musielak-Orlicz func- tions, Int. J. Pure Appl. Math., Vol. 67(2011), 475-484.

  • [27] K. Raj, S. K. Sharma and A. K. Sharma, Some difference sequence spaces in n-normed spaces deıned by Musielak-Orlicz function, Armenian J. Math., 3 (2010), 127-141.

  • [28] K. Raj and S. K. Sharma, Some sequence spaces in 2-normed spaces deıned by Musielak-Orlicz function, Acta Univ. Sapientiae Math., 3 (2011), 97-109.

  • [29] W. Raymond, Y. Freese and J. Cho, Geometry of linear 2-normed spaces, N. Y. Nova Science Publishers, Huntington, (2001).

  • [30] A. Sahiner, M. Gurdal, S. Saltan and H. Gunawan, Ideal Convergence in 2-normed spaces, Taiwanese J. Math., 11 (2007), 1477-1484.

  • [31] P. Schaefer, Inınite martices and invariant means, Proc. Amer. Math. Soc., 36 (1972), 104-110.

  • [32] H. M. Srivastava and M. Et, Lacunary statistical converegnce and strongly summable function of order ı, FILOMAT, 31 (2017), 1573-1582.

  • [33] A. Wilansky, summability through Functional Analysis, North- Holland Math. Stud., (1984).


Journal + Issues

Tbilisi Mathematical Journal (TMJ) is a refereed international journal, publishing original research papers in all areas of mathematics.